# SDR SWAA2022013106692

- Difficulty date: September 6, 2017
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 40,663 hours, 27,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Elongated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT CARGO STA. 847 FRAME HAS ELONGATED HOLE AT APPROX. LBL 20 AT AREA WHERE L/H TRANSITION ANGLE ATTACHES. / REPAIRED ELONGATED HOLE IN AFT CARGO; STATION FRAME 847; LBL 20' PER EA 1-753-31669 REV 1. SEE INDIVIDUAL WIPS AND TASKS FOR WORK ACCOMPLISHED.
